# SDR 01FDEA00939

- Difficulty date: October 29, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 31,949 hours, 7,389 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: ARB062111
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP OUTBOARD HINGE ATTACH FITTING TO REAR WING SPAR MIGRATED.  REMOVED AND REPLACED PER DWG ARB0621 & MM 27-50-20-4.
